# SDR SWIA201128818

- Difficulty date: November 20, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 28,339 hours, 39,305 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE AFT EXHAUST INBOARD AND OUTBOARD MOUNT SUPPORT BRACKETS ARE CRACKED.  (SERVICE)  REPLACED NEW RIBS ON LEFT INBOARD AND OUTBOARD EXHAUST MOUNTING AREAS.
